Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Irregular periods, prescribed Miprogen after follicle study. What does it indicate ?

gudevnng doctor....i am 25yrs,got married 4months i am having irregular periods recently i consulted the gynocologist ...after a short treatment of tablets,she did a ultrasound scan of 12th,14th and 17th day..on 17th day doctor told me that my follicle got ruptured and she prescribed me to take miprogen tablet for about 15 please tell me what does it husband uses condoms ,frequently intercourse takes place with condoms...2months back direct intercourse took place without condom...but after that i got period
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Mar 2016

Miprogen is progesterone supplement. It is given to regularize your period cycle.

Low progesterone hormone is one of the causes of irregular cycle. Therefore, you continue above medication as per direction.

In addition, you take healthy diet, avoid mental stress, control body wt and practice safe sex if you do not want to conceive. Good luck.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor